Irbesartan And Shortness Of Breath

2 Replies Updated


Conversation Starter


ROBERT Says:
 
I am having shortness of breath and swelling in my left foot. Could these be side effects of my medication?

Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:

1
Trissy Says:
via mobile
 
What medications are you on it could be a medicine.... Cause a med I'm on I have thise symptoms sometimes my feet don't stay swollen jus ever now in then sometimes both feet sometimes one an a few weeks ago the back of my right leg swelled as well..... It's weird what meds can do and when I can't breath it's soooo scary!!

Post a Reply   Share page   Report post

Was this helpful?  0 0  
2
Verwon Says:
 
While there is a chance that it could be a medication side effect, from taking Irbesartan, according to FDA reports, which lists them as also possibly including nausea, dizziness, headache, and increased urination, there is also a chance that it might be due to other issues.

There is also a chance that your blood pressure is too high and you are experiencing congestive heart failure. Have you checked your blood pressure recently?

Post a Reply   Share page   Report post

Was this helpful?  0 0  


Viewing page 1 of 1     Reply


Possibly Related Threads:

Shortness of Breath and chest pain I have been taking Brilinta for since the last week in April, the normal 2 times daily tablets. I have developed a sever... 3 replies
Multaq and Shortness of Breath Has anyone else experienced notably increased shortness of breath attributed to Multaq? ## Multaq contains the active in... 9 replies
VIMPAT and Shortness of Breath Since being on Vimpat, I have gotten shortness of breath (SoB), when ever I do any exercise, walking 3 blocks required a... 1 reply
eliquis and shortness of breath My boyfriend began taking Eliquis in March for AFIB. (He is 68.) Right away he wasn't himself. He gets short of brea... 20 replies
a bit of shortness of breath, and light headed ness... I had a PE two years ago, and was put on Xarelto, once I started my normal everyday things again and felt stronger I wou... 2 replies
Jevtana and shortness of breath I have received at least four Jevtana infusions and my onconologist is letting me rest now. I have many of the side effe... 2 replies
Can not sleep and shortness of breath I have had a aortic valve replacement and a single bypass. Consultant has said the operation was a success. However I... 2 replies
Chest pains and coughing with shortness of breath Hi. My wife has shortness of breath and chest pain and a cough that doesn't wanna go away. What can I do or who shou... 2 replies
Cold feeling in both legs and slight shortness of breath My mother is 90 with AF. Last Sept had blood clots removed from rt leg. She has been on Xarelto for 8 months. She has be... 1 reply
shortness of breath i am on 25mg metoprolol divided in half morning and evening. i dont have high blood pressure. im always very short of br... 7 replies


Post a Reply

No registration is needed.
Simply fill out the form below.

 *
Please be detailed.

 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.





4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. Site content is Copyright © 2005-2017 MedsChat.com and is protected under U.S. and International Copyright laws. All Rights Reserved. This page was last updated on 21 September 2017.

We are committed to your privacy.

Copyright © 2005-2017 All Rights Reserved. MedsChat® and The People's Medicine Community® are registered trademarks of Limelight Innovations L.L.C.